Smoothing Cusp Singularities of Small Length.

Rick Miranda; Robert Friedman

Mathematische Annalen (1983)

  • Volume: 263, page 185-212
  • ISSN: 0025-5831; 1432-1807/e

How to cite

top

Miranda, Rick, and Friedman, Robert. "Smoothing Cusp Singularities of Small Length.." Mathematische Annalen 263 (1983): 185-212. <http://eudml.org/doc/163738>.

@article{Miranda1983,
author = {Miranda, Rick, Friedman, Robert},
journal = {Mathematische Annalen},
keywords = {smoothable cusp singularities; Hilbert modular groups; configurations of rational surfaces},
pages = {185-212},
title = {Smoothing Cusp Singularities of Small Length.},
url = {http://eudml.org/doc/163738},
volume = {263},
year = {1983},
}

TY - JOUR
AU - Miranda, Rick
AU - Friedman, Robert
TI - Smoothing Cusp Singularities of Small Length.
JO - Mathematische Annalen
PY - 1983
VL - 263
SP - 185
EP - 212
KW - smoothable cusp singularities; Hilbert modular groups; configurations of rational surfaces
UR - http://eudml.org/doc/163738
ER -

NotesEmbed ?

top

You must be logged in to post comments.